# SDR UIEA2013090500497

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,665 hours, 15,291 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Ground Wire
- Condition: Loose
- Location: Battery Charger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  ACCOMPLISHED FIM 24-31 FAULT TREE 803 THRU BLOCK 23,  TERMINATED GROUNDS GD4588 AND GD4590 IAW SWPM 20-30-11 REF WDM 24-34-11, PG 7 SHEET 2, OPS CHECK NORMAL.
